# SDR SWAA2015041338385

- Difficulty date: February 6, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 66,650 hours, 54,114 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6549586
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR AT MAIN LG AFT SUPPORT FITTING REAR SPAR WEB CRACKED AT INBD FASTENER HOLE.  REMOVED WEB IAW SRM.
